# SDR UPS00832914

- Difficulty date: May 31, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 76,822 hours, 23,635 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT ACCESSORY COMPARTMENT ACCESS DOOR AT FS 1540 HAS CORROSION ON SKIN.  REMOVED CORROSION SECTION OF SKIN.  FABRICATED REPAIR DOUBLER IAW DC8 SRM 52-2-0.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8 AND INSTALLED IAW DC8 SRM 51-1-21.
